Catalog Home Page

On Sharkovsky's cycle coexistence ordering

Kloeden, P.E. (1979) On Sharkovsky's cycle coexistence ordering. Bulletin of the Australian Mathematical Society, 20 (2). pp. 171-177.

Link to Published Version:
*Subscription may be required


A theorem of Sharkovsky on the coexistence of cycles for one-dimensional difference equations is generalized to a class of difference equations of arbitary dimension. The mappings defining these difference equations are such that the ith component depends only on the first i independent variables.

Item Type: Journal Article
Murdoch Affiliation: School of Mathematical and Physical Sciences
Publisher: Cambridge University Press
Copyright: © 1979 Australian Mathematical Society
Item Control Page Item Control Page